Tuesday, January 18, 2005

2nd Post...

This blog won't just be about my "new" status... so not to worry.

I promise, I'll talk about other things, such as my life, my job, politics... whatever a typical almost-forty-year-old gay man who never graduated from college might talk about. So that pretty much means just about anything. Of course, I cant go into any depth, because I only graduated high school... but you get the point.

You get the sarcasm, don't you?

Moving on...

I had a reader already.... *HI THERE*.... who knew that would happen already? I've had a blog before, but it had to do -specifically- with the job I had before. When that came to an end, so did the blog. I think I had a total of four readers, and one was my sister, so that doesn't count.

Moving on...

My skin is itching like crazy. I am tired of the hives already. They can go. I've stopped taking the Bactrim, so they should be going away. Hell, they started within two days of taking the med, why can't they go away within two days of STOPPING the meds? Let me tell you how this started.

For three weeks, I'm dealing with traveling lumps. They are pimples, boils, whatever. They are just below the skin, the kind that don't come to the surface so you can squeeze 'em. They start on my ass... and when I say "on my ass", I don't mean my ... uhm... er... bunz. These bad boyz were "up in there"... causing pain when I wiped my ass each and every day. Fun stuff, we're talkin'. Then they moved up to my underware line, in the front. Finally, under my left arm. It's painful, but just under the skin. Feels like a lump. I thought it was starting to feel like it was a lymph node that was infected. I was having flashbacks...

I'm standing in a phone booth with my todler daughter, talking on the phone with my mother... she's saying:

"It's a cyst. Just a cyst. You never learned how to wash correctly..."

Okay. That wasn't me. That was "Terms of Endearment", but that's what I was thinking the doctor would be telling me. So I called him, hoping it would turn out better then that character.

They said they could squeeze me in. It's the VA after all. Ever been to the VA for an appointment? Horrible, and I don't recomend it. And they wonder why I stopped going for over a year...

The nurse takes my BP... it was high... and I had to explain why I stopped my BP meds quite a while ago. He finally looks at my cyst, and says: "It's looking mighty angry, isn't it?" in his broken English. I reply, "Yes, it is".

Three hours later.... I get to see the doc. The first thing he says is that my bloodwork looks good. I remind him that that bloodwork was from over a year ago... and let it drop. He says that my face is awfully red. I say that the ROSACIA has gotten worse, but a bit of Westcort cream usually does the trick. He tells me that it isn't good to use Westcort for too long, and I should see a Dermatologist. Thanks, I asked for that more than three years ago.

He looks at my blood pressure and says "Why did you go off the meds?".. I ask what it is... and point out that although it is high, it isn't high enough to put me back on meds. HA!!Finally, he looks at my cyst.

The only reason I said I'd go to the doc is because it was affecting my life. I couldn't walk normally because the arm would swing funny. I had a loss of range of motion. I couldn't type because the cyst was causing a loss of feeling in my fingers.

he decides that it is an abcess and it's infected (uhm... duh!). He perscribed two different and very strong anti-biotics. So I wait another hour to get these meds and go home.

Two days after I start taking them, I point out to TheHusband that I have this stuff growing on my tounge. He looks at it and immediately says.... "You have thrush". Great. I have a yeast infection. There's a new one. Haven't had that one before. TheHusband see's the doc a few days later. They talk about my progress. You see, doc has my blood results now, and wants me to take Bactrim because my T-cells are so low (as I refer to in my previous post).. And prescribes another pill for the Thrush. Two days later, I have the aformentioned Hives, but the Thrush has deminished. I stop taking the Bactrim.

and yet, I still itch. All over. All the time. Hives from my ankles to my hairline. It's not normal, not nice, and Just. Plain. Wrong.

0 Comments:

Post a Comment

Links to this post:

Create a Link

<< Home